Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking Zeptol, have viral fever, fainting. Prescribed Torleva. Which medicine to give?

my daughter is 19 yrs old and she is taking zeptol cr 200 for the last 3 yrs,for the last 3 years she didnt faint.5 days back she was down with viral fever and after 3 years she v r away from our hometown,v ve to cnslt anothr doctor,he suggested torleva 500.v r in a dilema whether to give the new medicine.v need ur advice on which one s effective and also with less side effects
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Your daughter having Epilepsy controlled on Valproate Chrono 200 mg, what is her weight may be because of viral fever she had a break through seizure, as you have consulted a doctor, you should follow his advice ,if possible discuss with local doctor.

I she has not missed any dose of Valproate, Torleva is good anticonvulsant and you can give both and once you reach your home ,consult your Neurologist what drug would be best for her.

She should not get any seizure now. both are good drugs but depending on type of sezure only one may be required in correct dose. OK

Best of luck to her.

Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor